×

Found 228 Documents (Results 1–100)

Usual stochastic ordering results for series and parallel systems with components having exponentiated Chen distribution. (English) Zbl 1497.60021

Chadli, Ouayl (ed.) et al., Mathematical analysis and applications, MAA 2020. Selected papers based on the presentations at the conference, Jamshedpur, India, November 2–4, 2020. Singapore: Springer. Springer Proc. Math. Stat. 381, 305-322 (2021).
MSC:  60E15
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotic behavior of solutions of Lorenz-like systems: analytical results and computer error structures. (English. Russian original) Zbl 1385.34014

Vestn. St. Petersbg. Univ., Math. 50, No. 1, 15-23 (2017); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 62, No. 1, 25-37 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Criteria for the existence of homoclinic orbits of systems Lu and Chen. (English. Russian original) Zbl 1278.34049

Dokl. Math. 87, No. 2, 220-223 (2013); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk, Vol. 449, No. 6, 635-638 (2013).
MSC:  34C37 34A34
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software